MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; NON-VASCULAR PACK

MEDLINE INDUSTRIES, LP MEDLINE; NON-VASCULAR PACK
Catalog Number DYNJ56386D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026 the surgeon "got a significant cut in his palm hand while performing a cerebral angio" when a "green syringe 10cc from the ir non vascular pack" broke during use.
 
Additional Manufacturer Narrative
It was reported that on (b)(6) /2026 the surgeon "got a significant cut in his palm hand while performing a cerebral angio" when a "green syringe 10cc from the ir non vascular pack" broke during use.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Brand Name
MEDLINE
Common Device Name
NON-VASCULAR PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield, il 60093 2753
MX  600932753
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24505894
Report Number1423395-2026-00036
Device Sequence Number10415955
Product Code LRO
UDI-Device Identifier10198459123382
UDI-Public10198459123382
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ56386D
Device Lot Number25IBE172
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale